# SDR SWIA200718814

- Difficulty date: October 28, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 13,165 hours, 9,496 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Leaking
- Location: Compressor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

FLT 4082 - ON TAKEOFF ROLL, RECEIVED MASTER WARNING "SMOKE FWD LAV" AND "SMOKE AFT LAV."  FOUND OIL MIGRATING INTO COMPRESSOR AND BLEED SYSTEM.  REPLACED RIGHT ENGINE ASSEMBLY IAW 71-00-00, P/N CF34-BC5B1, S/N OFF 965366.
